# SDR SWAA2022022313913

- Difficulty date: September 4, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 40,223 hours, 21,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FWD CORNER SCUFF PLATE CRACKED AT AFT END. / FWD CARGO COMP; FWD CORNER SCUFF PLATE WELDED ON SWA EA 1-A53-2076 REV:11.
